Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Tequila

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Tequila

  • Rank
    New Member

Recent Profile Visitors

1800 profile views
  1. Hear hear. This is a more common side effect than you'd think. And it can occur in subtle ways too. People can be left with the ability to get an erection as normal, but with little to no libido, so the enjoyment of sex is gone. Evie Conrad, that's really interesting information you've posted on how ED/sexual dysfunction might be caused by Accutane. Where did you find this information? And can you estimate any possible solutions if this is one of the ways that ED can be caused by Accutane
  2. I have had a similar experience with Accutane. I would suggest not worrying too much until you're, say, 6 months or so clear of finishing the drug. I think that when this happened to me, I noticed improvement over this period of time after finishing my course. Still I didn't return to how I was before taking it, but there was improvement. For some people, full function returns, so I wouldn't worry too much at the moment, as this could happen. It seems to be quite random how people are affected,
  3. I'm completely with Choof Chomper on this one. Especially: 'It's exactly shit like this, people stating all Anti-Accutane posters are a small group of weirdass psychopaths who troll the internets because they are eternally pissed that they experienced some rare complications, that contributed to my making some dumbass choices that I may have never made' The world's first and most effective acne cure, ever (at least according to mainstream, Western medecine) is bound to encourage some of its b
  4. that's what the pharmaceutical companies would like you to believe, and it's an easy fact for them to put out there. i would say that if you're really concerned about cleaning up your acne, look into alternative methods, particularly diet. i know that for years doctors and derms have said it isn't a major factor, but the influence of powerful pharmaceutical companies (and food companies etc) could be traced here. besides, humans haven't evolved and lasted so long on earth eating so much sugary j
  5. Les_Paul, i think i've already commented on one of your posts about the dangers for sexual function that Accutane poses, so I won't repeat myself. All I will say is that for many people, libido is permanently affected. Not necessarily just ability to perform, but the general feeling of sexual experiences and the way your brain 'processes' them. But there are no studies on the amount of people who are affected to my knowledge, so it's quite simply playing Russian Roulette with your libido and enj
  6. I took Accutane 4 years ago. Whilst on it I experienced low libido, erectile dysfunction, and depression. After years of hating my acne for holding me back from getting a girlfriend and destroying my confidence, when I finally was able to do this with the clear skin that being on Accutane gave me, I could hardly care less! Attempting to have sex was hopeless, and seeing as this side effect is not listed on the information packet, I thought I had some terrible psychological problem or nervous iss
  7. does anyone know what has happened to this website? it's been gone for a while now. it looked really promising, and one of the few places that was campaigning for awareness of the damning effects that Accutane can have on sexual function. this is a massively important side effect and is almost ignored by Roche and countless dermatologists! does anyone have any information about its mysterious disappearance?
  8. I'm hesitant to use the word 'conspiracy' in describing how Accutane has been manufactured and marketed, because it is a loaded word - but quite frankly, the sketchiness of a lot of the information that Roche put out about this drug and their general strategy regarding it over the years is highly suspicious and underhand. Unfortunately, massive corporations don't always act with the public's best interest at heart, and profit really does make people do awful things. As regards the original pos
  9. 'Disingenuous fear mongers'? i think that's presumptuous. accutane worked for you, and you managed to escape without any (visible/noticeable) side effects (at least for now). And I'm sure that many people do have successful treatment and suffer few lasting side effects. But the fact remains that lasting side effects happen to more people than you think, and certainly more than the 'official' literature and guidelines given with the prescription state. So the least you can do is be open-mind
  10. i agree - she should understand that it i simply due to the medication. if she doesn't believe you, show her all the other reports online of people experiencing this syptom. and yes, you shouldn't be too worried so soon after the treatment. accutane can stay in the system for up to two months, and the body may take even longer than this to right itself after treatment. give it time, don't think about it too much, and accept that it's the medication and things will hopefully return to normal ver
  11. i think it varies quite widely how long it takes for things to return to normal. for some it may be after just a week or so, for others months. but given your low dosages i think it shouldn't take long at all. i wouldn't make any great judgments on yourself for at least 4 months or so because many side effects of accutane seem to come and go a lot after treatment has finished. personally i took me a few months for erection strength to come back, though i found my libido permanently affected. bu
  12. there is a chance, but don't worry too much. if you're stopping that early then i think there's a good chance of everything returning to normal. it really is just chance, it affects everyone differently. i wouldn't get too worried about it straight away either, the side effects of accutane seem to come and go for up to 6 months (or even longer for some) after finishing treatment. i finished a 7 month course after experiencing erectile dysfunction, and i would estimate that less than 6 months l
  13. Guys - your doctor/derm will probably not give you any good advice about this. or he will just say, 'once you finish taking accutane everything will return to normal'. most doctors/derms don't have enough scientific information on this side effect to be able to tell patients that this actually exists, or how and why it surfaces. but it DOES happen. to MANY people, all you need to do is search these boards, or read http://www.erbook.net/accutane.htm which will hopefully show you the incredible
  14. i'd come off it as soon as you can. i had this problem whilst taking accutane and assumed it was other things because this awful side effect isn't listed on the leaflet. now ever since my course of accutane (3 years ago) my libido, erection strength and general enjoyment of sex has been GREATLY reduced. the most hurtful thing is that i think sex is now about 25% as enjoyable as it used to be - in a way it has lost its transcendental quality. this is a proven side effect, no BS. i guess because
  15. I've been on Accutane twice, and I am without a doubt certain that it causes both short term and long term sexual and libido problems in many people. Both times I've been on it I've experienced some erectile dysfunction. This tends to get better after being off it for a few months, but something which I've only just realised, to my distress, is that my libido has been deeply affected ever since taking the first course. I originally put it down to age until I was suffering during my second cours
×